# SDR AALA202305172961

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A320*
- Aircraft serial: 5644
- Aircraft time: 30,153 hours, 12,277 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MISSING ONE SPARE LIFE VEST OUT OF THE SPARE LIFE VEST KIT. INSTALLED LIFE VEST AND SECURED KIT PER AMM 25-62-01.
